File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Computing the state difference equations for discrete overdetermined linear mD systems

TitleComputing the state difference equations for discrete overdetermined linear mD systems
Authors
Issue Date2016
PublisherElsevier. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2016, v. 64, p. 254-261 How to Cite?
AbstractWe derive an algorithm that computes the state difference equations for a given set of poles of linear discrete overdetermined autonomous mD systems. These difference equations allow the realization of the dynamical system by means of delay, multiplication and addition elements in simulation diagrams. In doing so we generalize the classical Cayley–Hamilton theorem to multivariate polynomial ideals and provide a system theoretic interpretation to the notion of polynomial ideals, leading monomials and Gröbner bases. Furthermore, we extend the problem to include poles at infinity and so arrive at a description of overdetermined descriptor systems. This results in a new state space description of autonomous mD descriptor systems. In addition, we discuss the separation of the state variables of singular mD systems into a regular and singular part. A sufficient condition under which these two state vector parts can be interpreted as a forward evolving regular part and a backward evolving singular part is given. The robustness and efficiency of the developed algorithms are demonstrated via numerical experiments.
Persistent Identifierhttp://hdl.handle.net/10722/229179
ISSN
2017 Impact Factor: 6.126
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorBatselier, K-
dc.contributor.authorWong, N-
dc.date.accessioned2016-08-23T14:09:29Z-
dc.date.available2016-08-23T14:09:29Z-
dc.date.issued2016-
dc.identifier.citationAutomatica, 2016, v. 64, p. 254-261-
dc.identifier.issn0005-1098-
dc.identifier.urihttp://hdl.handle.net/10722/229179-
dc.description.abstractWe derive an algorithm that computes the state difference equations for a given set of poles of linear discrete overdetermined autonomous mD systems. These difference equations allow the realization of the dynamical system by means of delay, multiplication and addition elements in simulation diagrams. In doing so we generalize the classical Cayley–Hamilton theorem to multivariate polynomial ideals and provide a system theoretic interpretation to the notion of polynomial ideals, leading monomials and Gröbner bases. Furthermore, we extend the problem to include poles at infinity and so arrive at a description of overdetermined descriptor systems. This results in a new state space description of autonomous mD descriptor systems. In addition, we discuss the separation of the state variables of singular mD systems into a regular and singular part. A sufficient condition under which these two state vector parts can be interpreted as a forward evolving regular part and a backward evolving singular part is given. The robustness and efficiency of the developed algorithms are demonstrated via numerical experiments.-
dc.languageeng-
dc.publisherElsevier. The Journal's web site is located at http://www.elsevier.com/locate/automatica-
dc.relation.ispartofAutomatica-
dc.rightsThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.-
dc.titleComputing the state difference equations for discrete overdetermined linear mD systems-
dc.typeArticle-
dc.identifier.emailBatselier, K: kbatseli@hku.hk-
dc.identifier.emailWong, N: nwong@eee.hku.hk-
dc.identifier.authorityWong, N=rp00190-
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.automatica.2015.11.019-
dc.identifier.hkuros260146-
dc.identifier.volume64-
dc.identifier.spage254-
dc.identifier.epage261-
dc.identifier.isiWOS:000368967000030-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats